Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 1015634, 12 pages
http://dx.doi.org/10.1155/2016/1015634
Research Article

Piecewise Approximate Analytical Solutions of High-Order Singular Perturbation Problems with a Discontinuous Source Term

1Department of Mathematics, Faculty of Sciences and Humanities, Prince Sattam Bin Abdulaziz University, Alkharj 11942, Saudi Arabia
2Department of Basic Engineering Science, Faculty of Engineering, Menoufia University, Shibin El-Kom 32511, Egypt

Received 29 July 2016; Accepted 5 October 2016

Academic Editor: Patricia J. Y. Wong

Copyright © 2016 Essam R. El-Zahar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Essam R. El-Zahar, “Piecewise Approximate Analytical Solutions of High-Order Singular Perturbation Problems with a Discontinuous Source Term,” International Journal of Differential Equations, vol. 2016, Article ID 1015634, 12 pages, 2016. https://doi.org/10.1155/2016/1015634.